# SDR IPXA2017022814522

- Difficulty date: January 31, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6043501
- Part serial: 48436
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CHAFE DAMAGE TO LOWER L/E SKIN OF LT INBD AILERON.   REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT LOWER L/E SKIN PANEL IAW DWG NRC6043 AND SRM 51-33-01.
